JournalsrmiVol. 35, No. 2pp. 423–460

Sharp decouplings for three dimensional manifolds in R5\mathbb R^5

  • Ciprian Demeter

    Indiana University, Bloomington, USA
  • Shaoming Guo

    University of Wisconsin, Madison, USA
  • Fangye Shi

    Indiana University, Bloomington, USA
Sharp decouplings for three dimensional manifolds in $\mathbb R^5$ cover

A subscription is required to access this article.

Abstract

We prove a sharp decoupling for a class of three dimensional manifolds in R5\mathbb R^5.

Cite this article

Ciprian Demeter, Shaoming Guo, Fangye Shi, Sharp decouplings for three dimensional manifolds in R5\mathbb R^5. Rev. Mat. Iberoam. 35 (2019), no. 2, pp. 423–460

DOI 10.4171/RMI/1058